MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Entrapment of Device (1212); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.A main coil was returned for this complaint.The main coil was found kinked and stretched.No more damages were noticed.The zap tip has a smooth surface.The interlocking arm was inspected, and it was detached, the detached arm part was not returned.Dimensional inspection of the main coil revealed the components were within specification, except the number of distal fiber bundles.There were only 7 out of 17 and the number of proximal fiber bundles were only 10 out of 37-44.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2021.It was reported that the coil became stuck in the middle part of the catheter.The target lesion was located in the iliac artery.A 15mm x 40cm interlock-35 was selected for use.During the procedure, the coil could not be pushed forward.Upon withdrawal, it was noted that the coil became stuck in the middle part of the catheter.The coil was withdrawn together with the delivery system, out of the patient, and the procedure was completed with another of same device.No patient complications were reported and patient was stable post procedure.However, device analysis revealed that the interlocking arm was detached and fiber bundles were missing.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11759199
Report Number2134265-2021-05533
Device Sequence Number17266197
Product Code KRD
UDI-Device Identifier08714729793144
UDI-Public08714729793144
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0026103435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight60